# SDR SWAA2016071153642

- Difficulty date: May 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348122
- Part serial: NS0161
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 ATTACHMENT TO WING CORRODED.   R & R THE FLAP TRACK IAW AMM.
